4.3
3 reviews
Other Cold & Flu Medicines:
  • Average: 4.4
  • High: 5.0
Type:
Cold & Flu Relief
Brand:
Equate
Equate NiteTime Cold & Flu Multi-Symptom Relief Softgels

Read 3 Reviews

REVIEW SNAPSHOT®

by PowerReviews
Equate NiteTime Cold & Flu Multi-Symptom Relief Softgels
 
4.3

(based on 3 reviews)

Ratings Distribution

  • 5 Stars

     

    (1)

  • 4 Stars

     

    (2)

  • 3 Stars

     

    (0)

  • 2 Stars

     

    (0)

  • 1 Stars

     

    (0)

100%

of respondents would recommend this to a friend.

Reviewed by 3 customers

Displaying reviews 1-3

Back to top

 
4.0

Good Deal for the Price

By 

from Seattle, WA

See all my reviews

Pros

  • No Side Effects

Cons

    Best Uses

    • Congestion
    • Runny Nose & Sneezing

    Comments about Equate NiteTime Cold & Flu Multi-Symptom Relief Softgels:

    I started using this product after my normal cold product was not proving effective in dealing with symptoms of a cold I was experiencing, on the recommendation of a family member who used Nyquil, suggesting this as a cheaper generic alternative. I was pleasantly surprised to find out that it worked well in not only preventing congestion late at night, but also in reducing the buildup of mucus and other congestion that I often experience at night, and for much less than the name-brand product this is based on.

    Although the individual caplets are somewhat large, I had no problem in swallowing them, and I did not experience any side effects from taking them, nor did I have problems falling asleep after taking them. The one drawback that this product has is that the packaging is not the best. Specifically, in order to get at a dose, one has to tear an individual square off a foil sheet, tear the paper backing off, and then push the caplets out. However, the foil sheets were very poorly scored, and often, no amount of tearing and folding along the scores would make the squares come off, and I would be forced to use a razor cutter or heavy scissors to get the square apart so I could get at the dose. Although annoying, it was acceptable given the price of the product.

     
    4.0

    Equate Nite Time Cold and Flu, so You Can Get Some Rest

    By 

    from Houston, TX

    See all my reviews

    Comments about Equate NiteTime Cold & Flu Multi-Symptom Relief Softgels:

    Cold and Flu season is a dreaded time of year for some. That is because some people just seem more prone than others to catching these and other viruses. Getting rid of the cold or flu takes time, but there is no need to suffer non- stop. With so many over the counter medicines available, relief is just around the corner and one product worth trying for relief from cold or flu symptoms is Equate Nite Time Multi- Symptom Cold/Flu Relief Softgels.

    Equate Nite Time Multi- Symptom Cold/Flu Relief Softgels are similar to NyQuil LiquiCaps, both in design and in function. This Equate product contains the active ingredients acetaminophen, doxylamine succinate, and dextromethorphan. These ingredients work to fight a large number of cold and flu symptoms including aches, pains, fever, cough, sore throat, sneezing, and runny nose.

    I have used several Equate products and find most of them quite good at the providing the relief they claim. Equate Nite Time Multi- Symptom Cold/Flu Relief Softgels is yet another useful Equate product that costs fifty percent less than brand- name competitors and yet offers almost exactly the same relief. My experience shows that this product is best for pain relief, sneezing, and runny nose. Its ability as a cough suppressant and sore throat medication is a little less obvious, but it is still not bad in these areas.

    Equate products are a Wal- Mart brand, and that means they are somewhat difficult to find. Outside of Wal- Mart, you may find them in certain online stores, but they still lack the widespread availability of other cold and flu medications. If you can get your hands on Equate Nite Time Multi- Symptom Cold/Flu Relief Softgels, I recommend giving them a try. They offer very good relief and when you consider the low price, the value is very difficult to beat.

    Congestion Relief
    Stops the runny nose and other nasal problems in a short time.

    Chest Congestion Relief
    Not really intended for this type of relief.

    Relief of Aches & Pains
    There isn't a huge amount of pain relief with this product, but it still works quite well and should be fine for most consumers.

    Cough Suppression
    This Equate product does provide some cough relief, but what it provides isn't as good as some of the best cough syrups.

    • Congestion Relief:
    •  
    • Chest Congestion Relief:
    •  
    • Relief of Aches & Pains:
    •  
    • Cough Suppression:
    •  

    (4 of 4 customers found this review helpful)

     
    5.0

    Works as well as Nyquil LiquiCaps but costs a lot less.

    By 

    from Tiny Town, GA

    See all my reviews

    Comments about Equate NiteTime Cold & Flu Multi-Symptom Relief Softgels:

    If you like the way NyQuil LiquiCaps works to relieve your cold symptoms so that you can get some sleep, but you don't like the high cost of NyQuil, you should try Equate Nite Time Multi-Symptom Cold/Flu Relief, Softgels. They contain the same active ingredients as NyQuil LiquiCaps and they work just as well, but they cost a lot less!

    Also, if you are like me and don't like the way Pseudoephedrine makes you feel, you're in luck because this product is now Pseudoephedrine free! No more jitters or rapid heartbeat when you take Equate Nite Time Multi-Symptom Cold/Flu Relief, Softgels. Only much needed relief of the many miserable cold symptoms you are experiencing so that you can get the much needed rest that you want and need.

    Congestion Relief
    This product is very effective in getting rid of congestion. Two of these softgels will have you breathing much more easily about twenty to thirty minutes after you take them

    Chest Congestion Relief
    Equate Nite Time Multi-Symptom Cold/Flu Relief, Softgels do not contain a cough expectorant. It provides a very effective cough suppressant so that your cough doesn't keep you awake. I prefer a cough expectorant during the day, when I am suffering from a nasty cold, but at night...I just want to be able to stop coughing so that I can rest more easily.

    Relief of Aches & Pains
    There are 325 mg of acetaminophen in each of these softgels so when you take two of them as directed, you get 650 mg of the fever reducer and pain reliever. That's is quite enough pain relief medication to get rid of your fever as well as your aches and pains, and I have found that this product does both very effectively.

    Cough Suppression
    The dextromethorphan HBr included in the ingredients of Equate Nite Time Multi-Symptom Cold/Flu Relief, Softgels works very well in stopping the persistent coughing that usually accompanies a cold or the flu. When I take this OTC medication, it stops me from coughing and therefore I am very satisfied with how effectively the cough suppressant in these softgels work.

    • Congestion Relief:
    •  
    • Chest Congestion Relief:
    •  
    • Relief of Aches & Pains:
    •  
    • Cough Suppression:
    •  

    Displaying reviews 1-3

    Back to top